Oregon Law Review : Vol. 85, No. 1, p. 059-122 : Breaking the "Unbreakable Rule": Federal Courts, Article I, and the Problem of "Related to" Bankruptcy Jurisdiction

Show full item record

Title: Oregon Law Review : Vol. 85, No. 1, p. 059-122 : Breaking the "Unbreakable Rule": Federal Courts, Article I, and the Problem of "Related to" Bankruptcy Jurisdiction
Author: Pathak, Radha A.
Description: 64 p.
URI: http://hdl.handle.net/1794/4734
Date: 2006


Files in this item

Files Size Format View
851pathak.pdf 238.8Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record